Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Dizziness, loss of apetite, pressure in abdomen, nausea after being treated for headaches, back pressure. Headache treated with antibiotics. Suggestions?

Just got out of the hospital for headaches and severe back pressure and pain and dizziness with vomiting . No fever. Checked blood and showed mild anemai, checked for spinal infection due to staph infection a few months ago when severe headaches started, severe headache and could not stop throwing up in hospital. Refused any more pain meds, Begged for antibiotics and in a short time my headache was better. Ears and nose started popping and cleared up. No signs of infection except possible uti . No one believed I stopped having a headache from antibiotics. Got a spinal tap. Everything immediately came back normal and i was released. 2 days have gone by and just a mild headache but new symptoms. Extremely dizzy, not wanting to eat, pressure on right side of abdomen with sporadic mild pain, slight nausea
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

Your symptoms suggested an infection, and you are getting better with antibiotics. You should complete the course of antibiotics, at least 10-14 days. Otherwise, the infection may make a comeback.
Current symptoms of nausea and loss of appetite are common after recovery from an infection. You would get better soon.

I hope my answer helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Thu, 28 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor